# SDR UIEA2024112901136

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 107,690 hours, 20,903 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: NA
- Part serial: NSN
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN PBE BRACKET MOUNT BROKEN( INSTALLED BRACKET IAW AMM 35-31-02-401. OK FOR SERVICE. THIS ACTION CLEARS MDDR 220822. )
